Über Polynomlösungen einer homogenen linearen Differentialgleichung zweiter Ordnung. (Czech) Zbl 0303.34003


34A05 Explicit solutions, first integrals of ordinary differential equations
34A30 Linear ordinary differential equations and systems
Full Text: EuDML


[1] Bochner S.: Ueber Sturm-Liouvillesche Polynomsysteme. Math. Zeitschrift, 29 (1929), 730-736. · JFM 55.0260.01
[2] Kamke E.: Differentialgleichungen. Lösungsmethoden und Lösungen. Leipzig, 1959. · Zbl 0026.31801
[3] Kobza J.: O polynomických řešeních homogenní lineární diferenciální rovnice druhého řádu. Rigorosní práce, PF UP Olomouc, 1969.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.